# SDR ASOA2015032712494

- Difficulty date: March 9, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,856 hours, 10,164 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 629
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO BAY CARGO ATTACH POINT CORRODED AT FS629 AND APPROXIMATELY STR 23L.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  VERIFIED ALL STEPS OF EA 32-2015-094 ARE COMPLETE.  COMPLIED WITH ECTC EA 32-2016-094.
